# SDR WX0A2014080572072

- Difficulty date: July 23, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug MD 83
- Aircraft serial: 53469
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LIGHT.  RAN QRH 21.4, LIGHT EXTINGUISHED AT 2 MINUTES.  COMPLIED WITH WORK ORDER 230201 ITEM 1.  PERFORM TASK CARD I0592101 TAIL COMPARTMENT HIGH TEMP CHECK.  OPERATIONS CHECKED GOOD.
